# SDR DALA2022010600099

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 68,887 hours, 31,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 NEED TO REPLACE FR43 R/H FRAME FOOT COUPLING. MAJOR REPAIR. CORRECTIVE ACTION: REPLACED IN ACCORDANCE WITH AIRBUS REPAIR DRAWING R533-70232 AND AA TASK CARD 5311-01239-02B. (2076200)
